MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR EDWARDS OXIMETRY CENTRAL VENOUS CATHETER; CATHETER, OXIMETER, FIBEROPTIC

EDWARDS LIFESCIENCES DR EDWARDS OXIMETRY CENTRAL VENOUS CATHETER; CATHETER, OXIMETER, FIBEROPTIC
Model Number X3820SJD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use of the oximetry catheter, medication leaked from the backform.The type of medication is unknown.There was no allegation of patient injury.The device is available for evaluation.
 
Additional Manufacturer Narrative
One model x3820sjd catheter was returned for evaluation.The customer report of leakage was confirmed.As received, when medial lumen was tried leakage was detected from backform to catheter body junction.All through lumens were patent without any leakage or occlusion.No visible damage or inconsistency was observed from catheter body.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing/ design defect.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
EDWARDS OXIMETRY CENTRAL VENOUS CATHETER
Common Device Name
CATHETER, OXIMETER, FIBEROPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21919895
Report Number2015691-2025-03321
Device Sequence Number9086907
Product Code DQE
UDI-Device Identifier00690103197433
UDI-Public00690103197433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX3820SJD
Device Lot Number65824844
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown